# SDR QXEA2013010101741

- Difficulty date: January 1, 2013
- Submitted: January 5, 2013
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 28,167 hours, 29,296 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON STARTING NR 2 ENGINE, THE NOSE GEAR DOORS OPENED AND CONTACTED THE TUG. DAMAGED BOTH DOORS.  FOUND NLG FAULT NGLK1 UNREASONABLY FAR.  REPLACED THE NGLK1 PROXIMITY SENSOR IAW AMM TASK 32-61-06-000-802 AND 32-61-06-400-802, NO FURTHER DEFECTS NOTED.  REPLACED THE NOSE GEAR DOORS.  RETURNED TO SERVICE.
